Apr 29, 1999
DOC, WHEN HIV INDUCED DRY MOUTH DEVELOPS, DOES IT ALSO DEVELOP DRY EYES AND DRY NOSTRILS AT THE SAME TIME ?? THANKS, PB.
Response from Dr. Reznik
My knowledge in this matter is limited to the oral cavity, where salivary gland involvement with HIV or the effects of medications may cause dry mouth. It does seem logical to assume that if the cause of your dry mouth were medications, which could be something as simple as an antihistamine, other mucous membranes would be effected.
- Itchy Balls After Oral Sex Hooker Does It Mean I Have HIV
- Penis Discharge After Anal Sex Bottom Worried I Have HIV
- Rectal Bleeding After Licking Vagina Worried I Have HIV
- White Tongue After Drinking Water Worried I Have HIV
- Can You Get Genital Warts On The Labia Minor?
- Does Pineapple Juice Help With Vaginitis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.